VOL. 28 · NO. 3 | 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 28 (3), (1976)
No abstract available
Articles
Hiroshi Ôike
Tohoku Math. J. (2) 28 (3), 311-326, (1976) DOI: 10.2748/tmj/1178240774
KEYWORDS: 57D40
No abstract available
Ioana Ciorănescu, László Zsidó
Tohoku Math. J. (2) 28 (3), 327-362, (1976) DOI: 10.2748/tmj/1178240775
KEYWORDS: 47D10
No abstract available
Z. Ditzian, C. P. May
Tohoku Math. J. (2) 28 (3), 363-372, (1976) DOI: 10.2748/tmj/1178240776
KEYWORDS: 41A40
No abstract available
David E. Blair
Tohoku Math. J. (2) 28 (3), 373-379, (1976) DOI: 10.2748/tmj/1178240777
KEYWORDS: 53C15
No abstract available
Dragomir Ž. Djoković
Tohoku Math. J. (2) 28 (3), 381-387, (1976) DOI: 10.2748/tmj/1178240778
KEYWORDS: 22E15
No abstract available
Yoshiyuki Hino
Tohoku Math. J. (2) 28 (3), 389-409, (1976) DOI: 10.2748/tmj/1178240779
KEYWORDS: 34K20
No abstract available
Tominosuke Ôtsuki
Tohoku Math. J. (2) 28 (3), 411-427, (1976) DOI: 10.2748/tmj/1178240780
KEYWORDS: 58E10, 53C20
No abstract available
Kinetsu Abe
Tohoku Math. J. (2) 28 (3), 429-435, (1976) DOI: 10.2748/tmj/1178240781
KEYWORDS: 53C15, 57D15, 57D45, 57C45
No abstract available
Norihiko Kazamaki
Tohoku Math. J. (2) 28 (3), 437-441, (1976) DOI: 10.2748/tmj/1178240782
KEYWORDS: 60G45
No abstract available
Seiki Mori
Tohoku Math. J. (2) 28 (3), 443-457, (1976) DOI: 10.2748/tmj/1178240783
KEYWORDS: 30A70
No abstract available
Koh Ichi Kitano
Tohoku Math. J. (2) 28 (3), 459-465, (1976) DOI: 10.2748/tmj/1178240784
KEYWORDS: 47B05
No abstract available
J. Yeh
Tohoku Math. J. (2) 28 (3), 467, (1976) DOI: 10.2748/tmj/1178240785
KEYWORDS: 60H05, 60G15
No abstract available
Hitoshi Takagi
Tohoku Math. J. (2) 28 (3), 469-477, (1976) DOI: 10.2748/tmj/1178240786
KEYWORDS: 53C30
No abstract available
Hideo Takemoto
Tohoku Math. J. (2) 28 (3), 479-496, (1976) DOI: 10.2748/tmj/1178240787
KEYWORDS: 46L10
No abstract available
Back Matter
Tohoku Math. J. (2) 28 (3), (1976)
No abstract available
Back to Top